# SDR 2023FA0000239

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: General aviation
- Aircraft: N106AL
- Make and model: Arion LIGHTNING
- Aircraft serial: 111
- Aircraft time: 4,200 hours
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: ALG0010
- Condition: Fractured
- Location: Zone 700
- Component: Gear Leg Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: O, O, L, L

## Discrepancy

THE NOSE LANDING GEAR LEG SNAPPED IN TWO ON TOUCHDOWN, CAUSING THE NOSE GEAR TO COLLAPSE.
